Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi

On the Variational Approximation of Free-Discontinuity Problems in the Vectorial Case

created on 19 Jul 1999
modified on 12 Dec 2001

[BibTeX]

Published Paper

Inserted: 19 jul 1999
Last Updated: 12 dec 2001

Journal: Math. Models Methods Appl. Sci.
Number: 11
Pages: 663-684
Year: 2001

Abstract:

We provide a variational approximation for quasi-convex energies defined on vector valued special functions with bounded variation. We extend the Ambrosio-Tortorelli's construction to the vectorial case.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1